Equazioni di struttura dei gruppi di Lie

Mira Fernandes, A. de

Portugaliae mathematica (1938)

  • Volume: 1, Issue: 2, page 205-208
  • ISSN: 0032-5155

How to cite


Mira Fernandes, A. de. "Equazioni di struttura dei gruppi di Lie." Portugaliae mathematica 1.2 (1938): 205-208. <http://eudml.org/doc/114548>.

author = {Mira Fernandes, A. de},
journal = {Portugaliae mathematica},
number = {2},
pages = {205-208},
publisher = {Sociedade Portuguesa de Matemática},
title = {Equazioni di struttura dei gruppi di Lie},
url = {http://eudml.org/doc/114548},
volume = {1},
year = {1938},

AU - Mira Fernandes, A. de
TI - Equazioni di struttura dei gruppi di Lie
JO - Portugaliae mathematica
PY - 1938
PB - Sociedade Portuguesa de Matemática
VL - 1
IS - 2
SP - 205
EP - 208
UR - http://eudml.org/doc/114548
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.